# SDR AUS20010493

- Difficulty date: May 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 452383
- Condition: Contaminated
- Location: Landing Gear Act
- Component: Landing Gear Act, Piper, ACTUATOR
- Stage of operation: LD
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR ACTUATOR RODEND CONTAMINATED AND DRY.SUSPECT CAUSED BY EXHAUST GASES FROM TAILPIPE.
